עקוב אחר
Michał Kotowski
Michał Kotowski
Institute of Mathematics, Polish Academy of Sciences
כתובת אימייל מאומתת בדומיין mimuw.edu.pl - דף הבית
כותרת
צוטט על ידי
צוטט על ידי
שנה
Random groups and property (T): Żuk's theorem revisited
M Kotowski, M Kotowski
Journal of the London Mathematical Society 88 (2), 396-416, 2013
432013
Tight Bell inequalities with no quantum violation from qubit unextendible product bases
R Augusiak, T Fritz, M Kotowski, M Kotowski, M Pawłowski, M Lewenstein, ...
Physical Review A 85 (4), 042113, 2012
262012
Universal nonlinear entanglement witnesses
M Kotowski, M Kotowski, M Kuś
Physical Review A 81 (6), 062318, 2010
162010
A note on concentration for polynomials in the Ising model
R Adamczak, M Kotowski, B Polaczyk, M Strzelecki
Electronic Journal of Probability 24, 2019
152019
Non-Liouville groups with return probability exponent at most 1/2
M Kotowski, B Virág
Electron. Commun. Probab. 20 (2015), no. 12, 2015
92015
The interchange process with reversals on the complete graph
JE Björnberg, M Kotowski, B Lees, P Miłoś
Electronic Journal of Probability 24, 2019
82019
Phase transition for the interchange and quantum Heisenberg models on the Hamming graph
R Adamczak, M Kotowski, P Miłoś
Annales de l'Institut Henri Poincaré, Probabilités et Statistiques 57 (1 …, 2021
72021
Large deviations for the interchange process on the interval and incompressible flows
M Kotowski, B Virág
arXiv preprint arXiv:2110.12203, 2021
12021
המערכת אינה יכולה לבצע את הפעולה כעת. נסה שוב מאוחר יותר.
מאמרים 1–8